# SDR SWIA201439220

- Difficulty date: August 24, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 30,228 hours, 25,177 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strip
- Condition: Loose
- Location: Radome
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RADOME DIVERTER STRIP AT THE 10 O'CLOCK POSITION IS LOOSE.  COMPLIED WITH REO TEMP REPAIR.
